# SDR 98ZZZX1484

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8311J
- Make and model: Cessna 150G
- Aircraft serial: 15066211
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 04112815
- Condition: Displaced
- Location: Engine Mount
- Part time: 3,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND LEFT LOWER ENGINE MOUNT BRACKET DISPLACED FROM NORMAL POSITION.  THIS MAY HAVE OCCURRED DURING UNDOCUMENTED REPAIR IN AREA BY PERSONS UNKNOWN.
